# SDR FDKA200701005

- Difficulty date: January 7, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 12,775 hours, 11,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6168 JFK-ORF (1008 PHX LCL) CREW REPORTED EMERGENCY EXIT ROW LIGHT INOP.  MX RELAMPED.
